MathSciNet Relay Station
MathSciNet bibliographic data
MR1002632 53C20 (57R10 57R55 57R67)
Farrell, F. T.; Jones, L. E. Negatively curved manifolds with exotic smooth structures. J. Amer. Math. Soc. 2 (1989), no. 4, 899–908.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement